Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
$r$-jet; bundle functor; Weil functor; Lie group; jet group; $B$-admissible $A$-velocity
Summary:
Let $M$ be an $m$-dimensional manifold and $A=\mathbb D^r_k /I=\mathbb R \oplus N_A$ a Weil algebra of height $r$. We prove that any $A$-covelocity $T^A_x f \in T^{A*}_x M$, $x \in M$ is determined by its values over arbitrary $\max \{\mathop {\rm width}A, m \}$ regular and under the first jet projection linearly independent elements of $T^A_xM$. Further, we prove the rigidity of the so-called universally reparametrizable Weil algebras. Applying essentially those partial results we give the proof of the general rigidity result $T^{A*}M \simeq T^{r*}M$ without coordinate computations, which improves and generalizes the partial result obtained in Tomáš (2009) from $m \ge k$ to all cases of $m$. \endgraf We also introduce the space $J^A(M,N)$ of $A$-jets and prove its rigidity in the sense of its coincidence with the classical jet space $J^r(M,N)$.
References:
[1] Alonso, R. J.: Jet manifolds associated to a Weil bundle. Arch. Math., Brno 36 (2000), 195-209. MR 1785036 | Zbl 1049.58007
[2] Alonso-Blanco, R. J., Blázquez-Sanz, D.: The only global contact transformations of order two or more are point transformations. J. Lie Theory 15 (2005), 135-143. MR 2115233 | Zbl 1073.58006
[3] Bertram, W.: Differential geometry, Lie groups and symmetric spaces over general base fields and rings. Mem. Am. Math. Soc. 192 (2008), 202 pages. DOI 10.1090/memo/0900 | MR 2369581 | Zbl 1144.58002
[4] Bushueva, G. N., Shurygin, V. V.: On the higher order geometry of Weil bundles over smooth manifolds and over parameter-dependent manifolds. Lobachevskii J. Math. (electronic only) 18 (2005), 53-105. MR 2169080 | Zbl 1083.58005
[5] Eck, D. J.: Product-preserving functors on smooth manifolds. J. Pure Appl. Algebra 42 (1986), 133-140. DOI 10.1016/0022-4049(86)90076-9 | MR 0857563 | Zbl 0615.57019
[6] Kainz, G., Michor, P. W.: Natural transformations in differential geometry. Czech. Math. J. 37 (1987), 584-607. MR 0913992 | Zbl 0654.58001
[7] Kolář, I.: Covariant approach to natural transformations of Weil functors. Commentat. Math. Univ. Carol. 27 (1986), 723-729. DOI 10.1016/0022-4049(86)90076-9 | MR 0874666 | Zbl 0615.57019
[8] Kolář, I., Michor, P. W., Slovák, J.: Natural Operations in Differential Geometry. Springer, Berlin (1993). DOI 10.1007/978-3-662-02950-3 | MR 1202431 | Zbl 0782.53013
[9] Kolář, I., Mikulski, W. M.: On the fiber product preserving bundle functors. Differ. Geom. Appl. 11 (1999), 105-115. DOI 10.1016/S0926-2245(99)00022-4 | MR 1712139 | Zbl 0935.58001
[10] Kureš, M.: Weil algebras associated to functors of third order semiholonomic velocities. Math. J. Okayama Univ. 56 (2014), 117-127. MR 3155085 | Zbl 1315.58003
[11] Luciano, O. O.: Categories of multiplicative functors and Weil's infinitely near points. Nagoya Math. J. 109 (1988), 63-89. DOI 10.1017/s0027763000002774 | MR 0931952 | Zbl 0661.58007
[12] Mikulski, W. M.: Product preserving bundle functors on fibered manifolds. Arch. Math., Brno 32 (1996), 307-316. MR 1441401 | Zbl 0881.58002
[13] Muñoz, J., Rodriguez, J., Muriel, F. J.: Weil bundles and jet spaces. Czech. Math. J. 50 (2000), 721-748. DOI 10.1023/A:1022408527395 | MR 1792967 | Zbl 1079.58500
[14] Nishimura, H.: Axiomatic differential geometry I--1---towards model categories of differential geometry. Math. Appl., Brno 1 (2012), 171-182. DOI 10.13164/ma.2012.11 | MR 3275606 | Zbl 1285.51009
[15] Shurygin, V. V.: The structure of smooth mappings over Weil algebras and the category of manifolds over algebras. Lobachevskii J. Math. 5 (1999), 29-55. MR 1752307 | Zbl 0985.58001
[16] Shurygin, V. V.: Some aspects of the theory of manifolds over algebras and Weil bundles. J. Math. Sci., New York 169 (2010), 315-341 translation from \global\questionmarktrue Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 123 2009 211-255. DOI 10.1007/s10958-010-0051-6 | MR 2866746 | Zbl 1226.53032
[17] Tomáš, J. M.: On bundles of covelocities. Lobachevskii J. Math. 30 (2009), 280-288. DOI 10.1134/S1995080209040064 | MR 2587851 | Zbl 1223.58005
[18] Tomáš, J.: Some results on bundles of covelocities. J. Appl. Math., Aplimat V 4 (2011), 297-306. MR 3144090
[19] Tomáš, J.: Bundles of $(p, A)$-covelocities and $(p, A)$-jets. Miskolc Math. Notes 14 (2013), 547-555. MR 3144090 | Zbl 1299.58010
[20] Weil, A.: Théorie des points proches sur les variétés des différentiables. Colloques internat. Centre nat. Rech. Sci. 52 (1953), French 111-117. MR 0061455 | Zbl 0053.24903
Partner of
EuDML logo